How long does a Vyvanse high last? This article explains the effects of this stimulant. You may have heard of the term “half-life” when discussing drugs that take time to be eliminated from the bloodstream. In the case of Vyvanse, this means that the active ingredient in the drug metabolizes into dextroamphetamine, which has a half-life of 12 hours. Because it shows up on most drug tests, you should exercise to extend the effects of this stimulant.
Exercising improves the effects of Vyvanse
If you take Vyvanse, you may experience cravings and may begin to look for more. This drug alters your brain’s reward centers, causing you to crave more of it. Other factors can trigger cravings as well, including stress, psychological discomfort, and environmental triggers, such as being around other stimulant users. Regardless of the reason, you should not give up your medication abruptly.
For best results, take your Vyvanse pills regularly as prescribed by your doctor. This can help you control the dosage and avoid crashes. Be sure to take the pills at the same time each day to help regulate their levels in your body. Also, don’t increase the dosage without consulting your doctor. People often get creative with their medications and may end up damaging their health. Avoid these dangerous and costly mistakes.
Vyvanse can slow your growth, especially in children. Monitor their growth and weight closely. If they don’t grow as expected, the medication may need to be discontinued. Other side effects may include peripheral vasculopathy, a condition that affects the circulation in the fingers. Raynaud’s phenomenon and unexplained wounds on the fingers are also signs of poor circulation.
It is a long-acting stimulant
Vyvanse comes in chewable tablets or capsules. These should be chewed thoroughly before swallowing. They should never be crushed or split. The chewable tablets come with a boxed warning regarding the side effects of the drug. It should not be taken with other CNS stimulants, such as alcohol, stimulants, or monoamine oxidase inhibitors.
It is important to note that Vyvanse has a high risk of misuse and addiction. It is not as fast-acting as many other stimulants. As such, you should never leave it unattended or in a dark cupboard. Moreover, it must be stored in a secure and locked place. Misuse of Vyvanse is dangerous and can lead to death. Nevertheless, there are no known cases of dependence on this stimulant.
It can interfere with tryptophan and caffeine. If serotonin levels are too high, a condition called serotonin syndrome may result. High-doses of Vyvanse can cause a manic episode in patients with bipolar disorder. The stimulant may also worsen psychotic symptoms in people with schizophrenia. Regardless of its use, patients should be evaluated carefully for any risk factors before being prescribed Vyvanse.
It is a controlled substance
While the U.S. Drug Enforcement Administration (DEA) has not classified Vyvanse as a narcotic, the controlled substance is a central nervous system stimulant and is strictly regulated. People may abuse stimulants like Vyvanse and develop drug dependence. A doctor may prescribe this drug for off-label purposes, including to treat lethargy and address hypoactive delirium, but Vyvanse may also be used to improve cognitive function for people with neurological conditions.
This prescription drug comes in capsule form and is provided in carton boxes containing thirty capsules. Each capsule contains gelatin, titanium dioxide, erythrosine, brilliant blue, and iron oxide yellow. Vyvanse is a schedule II drug, which means it is potentially dangerous. It is only recommended for people who are willing to undergo treatment for mental health problems and aren’t interested in acquiring an addiction.
It has a high potential for abuse
While Vyvanse is approved for the treatment of ADHD, binge eating disorder, and anxiety, it is not without its risks. While it has a lower abuse potential than other prescription stimulants, it is still a high-risk medication. It is also possible to develop a tolerance and dependence to the drug very quickly, making it important to discuss potential abuse with a physician. Considering the possibility of abuse, a healthcare provider should also discuss alternative interventions and medications.
A systematic review of clinical trials found that users of Vyvanse snorted the stimulant, which is a high-risk drug. Snoring the drug produces a much quicker high than ingesting it. However, studies have shown that snorting Vyvanse causes excessive harm. A patient should never snort Vyvanse in order to achieve a high.